# SDR USAA020347

- Difficulty date: August 25, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,845 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED, .2 INCH STATION 380 LBL 2.90 INCH.  REPAIRED PER EO 5300V258, EA 68269A, T/R 53-30-07.  (M)
